# SDR UPS08553240

- Difficulty date: August 15, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 565-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORRODED FLOOR SUPPORT.  BLENDED & TREATED TO SRM 53-00-53-1A.
